| Model Number |
IMPELLA 5.5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
03/30/2022
Type of Reportable Event
Death
Event or Problem Description
The complainant reported a patient in acute myocardial infarction/cardiogenic shock was implanted with an impella 5.5 device for mechanical circulatory support.While on support it was noted that there was bleeding at the access site that was being managed with wound vac and transfusions.Additional information was provided that noted the patient expired.There is not enough information to exclude the impella device as an associated factor in the patient's demise.
Additional Manufacturer Narrative
The impella device was not received from the customer, therefore, investigation of the device was not possible.Should the device or any new information be received, a supplemental mdr will be filed.